# SDR LR7A2021070802864

- Difficulty date: July 8, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 35607
- Condition: Corroded
- Location: Cargo Bay
- Component: Cargo Ramp
- Component part number: 3724053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5211, FOUND RAMP BEAM TOP CAP CORRODED AT RS0, LBL61-RBL61. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1000457055.
